November 29, 2011

Dr G says....

1. The brain MRI results were very good and the three lesions are faint.

2. The Abraxane has clearly become too toxic. Plus my CA 27.29 tumor marker is about the same as last time, so it's also no longer as effective. I get to take a two week break from treatment in hope that the side effects (fatigue and neuropathy) ease up.

3. Given the above, he wants me to seek a second opinion from an oncologist at Seattle Cancer Care Alliance. Dr G could think of six potential chemotherapies, and wants the benefit of other wisdom in deciding which one to use next. So I need to help gather all my volumes of medical records from Swedish Medical Center and from Minor and James, which have never been consolidated into one place.

4. I will see Dr G again in two weeks, at which time he wants to start me on something.

Then he showed me a web site with his principles of oncology, but I neglected to get the URL so I can share it with you. They were concise and focused -- just like Dr Goldberg.

Last Dr G gave me a hug, which tells me that he really cares about me as a person, not just as a patient.

3 comments:

  1. That sounds like a bunch of relatively good news to me! Especially a hug from your doc.

    ReplyDelete
  2. Anonymous9:02 PM

    My sister saw something about the NW Pain Institute. They use lasers to treat Neuropathy caused by chemo. I looked at the website, but have not really checked into it yet.
    Didn't know if you had heard of it or not or even if it is really legit, but thought I would mention it.

    Think of you all the time.
    Laura

    ReplyDelete
  3. In this blog some useful things for me bcoz one of my friend is suffering from same problem.

    ReplyDelete

About Me

My Photo
I dance with cancer. Oy!